# SDR SWAA2024090625576

- Difficulty date: August 13, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS CRACK BTW STA 294.5 & 303.9; STR 16L.<[01] REMOVED AND INSTALLED NEW INTERCOSTAL STA 294.5 & 303.9; STR 16L.IAW SRM 51-40-02 AND DWG 141A8180 REV:C;[02] VERIFIED TASK COMPLETED
